# SDR BJNA961100

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Part time: 61,585 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BULL NOSE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERYS IAW BMM 33-51-01.  OPS CHECK OK.  (M)
